# SDR DALA2023111509426

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 69,075 hours, 9,185 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 WHILE AT GATE DURING PREFLIGHT, APU AUTO SHUTDOWN AFTER FAILED TEST. ECAM MSG -APU "FAULT" EMER SHUT DOWN - F/CTL SEC 1 "FAULT" . OVHD: APU AGENT "DISCHARG" LIGHT. SEC 1 "FAULT" & STRONG ELECTRICAL SMELL. CORRECTIVE ACTION: T/S. FND 1LP3 ANN LT CTL CARD BURNED. R/R 1LP3. VERIFIED BOTTLE DID NOT DISCHARGE BY CHECKING PRESS SW 11WP TO GND AT FDU 13WG. R/R FDU. NO HELP. PERF WIRING CHK PER A330 ASM 26-22-01, FROM FDU & FIRE BOTTLE. NO DEFECTS NOTED. JUMPED PINS B/C AT CONNECTOR OF BOTTLEE PRESSURE SWITCH. DISCHARGE LIGHT EXTINGUISHD. SUSPECTING FIRE EXTINGUISHER BOTTLE ASSY (11WF). CONFIRMED APU FIRE BOTTLE WAS DISCHARGED. R/R APU FIRE BOTTLE & CARTRIDGE. PERFORMED OPS CHK, OPS OK. NO DISCHARGE LIGHT PRESENT. PERF FDU TEST OF APU CURRENTLY FAULTING CLASS 1 WRF: PIN PROG/ FDU(1WD). R/R APU FDU. OPS CHK GOOD. OK FOR SVC. SEC 1 FAULT CURRENTLY NOT ACTIVE. PERF BITE OF EFCS PER AMM 27-96. TEST OK. (4357774)
